# SDR CA100720002

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 42
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Damper
- Part number: D6032771051
- Condition: Cracked
- Location: Mlg Lug
- Part time: 953 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 1000 HOUR INSPECTION, THE TOP MOUNT OF THE RT MAIN GEAR DAMPER UNIT WAS FOUND TO BE CRACKED THROUGH ONE FLANGE OF THE UPPER MOUNTING.  THE CRACK TRAVELS FROM THE BOLT HOLE TO THE UPPER SURFACE OF THE FLANGE.
